# SDR QMLA2013070813096

- Difficulty date: July 8, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N365UC
- Make and model: Aerosp SA365N1
- Aircraft serial: 6329
- Aircraft time: 7,213 hours, 39,463 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Canopy
- Part time: 7,213 hours, 39,463 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX, FOUND CRACK EMERGING FROM UNDER PILOT'S DOOR UPPER STRIKER PLATE ON 14 DEGREE FRAME. REMOVED STRIKER PLATE AND FOUND 2 MORE CRACKS FROM SCREW HOLES THAT SECURE STRIKER PLATE.
